Stationary covariances associated with exponentially convex functions

Werner Ehm*, Marc Genton, Tilmann Gneiting

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

We establish a bijection between exponentially convex functions and entire positive definite functions, and extend Loève's construction of stochastic processes associated with them. As an application, we derive parametric covariance models for locally stationary random fields.

Original languageEnglish (US)
Pages (from-to)607-615
Number of pages9
JournalBernoulli
Volume9
Issue number4
DOIs
StatePublished - Aug 1 2003

Keywords

  • Characteristic function
  • Exponential family
  • Exponentially convex
  • Laplace transform
  • Locally stationary
  • Positive definite
  • Random field

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Stationary covariances associated with exponentially convex functions'. Together they form a unique fingerprint.

Cite this